# SDR ASAA2024020247693

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 30,890 hours, 9,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501401
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L2 DOOR DIFFICULT 2 OPEN. GROUNDED - YES. EXAMINED DOOR AND FOUND DOOR TO BE BINDING HALFWAY THROUGH OPENING SEQUENCE. REMOVED AND REPLACED L2 DOOR SNUBBER REF AMM 52-31-51-000-801 AND 52-13-51-400-801. ADJUSTED L2 DOOR GUIDE ARM REF AMM 52-13-00-820-801 STEP 2.I. OPENED AND CLOSED DOOR SEVERAL TIMES, AND FOUND DOOR TO BE OPERATING SMOOTHLY WITH NO BINDING. PERFORMED AFT ENTRY DOOR SYSTEM TEST. SYSTEMS TEST GOOD. NO OTHER DEFECTS NOTED. SYSTEM TEST DONE PER AMM 52-13-00-700-802 STEP 4.E (1-3), NO ADJUSTMENTS MADE OR DISTURBED. REFERENCE LOGPAGE 6092453 FOR SLIDE DISCREPENCY.
